# SDR QMLA2012011812007

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 5,977 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 6,635 hours
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Condition: Cracked
- Location: Tail Boom
- Part time: 5,977 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 200 HOUR ICA INSPECTION OF THE TAILBOOM MOUNTED BATTERY, FOUND A CRACK APPROX 1.5 INCHES IN LENGTH IN BATTERY TRAY SUPPORT.
